Academic Journals Database
Disseminating quality controlled scientific knowledge

Sharp Function Inequality for Multilinear Commutator of Littlewood- Paley Operator

ADD TO MY LIST
 
Author(s): Changhong Wu, Lanzhe Liu

Journal: Bulletin of TICMI
ISSN 1512-0082

Volume: 10;
Start page: 1;
Date: 2006;
Original page

Keywords: 42B20 | 42B25.

ABSTRACT
In this paper, we obtain the sharp inequality for the multilinearcommutator related to the Littlewood-Paley operator. Using the sharp inequality,the weighted $L^p$-norm inequality for the multilinear commutator for1 < p < ∞ is proved.
Why do you need a reservation system?      Save time & money - Smart Internet Solutions